# SDR AALA20030439

- Difficulty date: April 9, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DUIRNG OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT 40B INOPERATIVE.  RECONNECTED EMERGENCY EXIT PATH LIGHTING CONNECTOR AT 40B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
